# SDR CA151006014

- Difficulty date: September 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) OIL ODOR IN CABIN REPORTED DURING DESCENT PHASE OF THE FLIGHT.  UNEVENTFUL LANDING COMPLETED.  BOROSCOPE INSPECTIONS AFTER 3 ENGINE RUNS REVEALED FRESH AND COOKED OIL IN THE INTERMEDIATE COMPRESSOR CASE.  THE OPERATOR WAITING RECOMMENDATION.
